EconPapers    
Economics at your fingertips  
 

On the Zeroes and the Critical Points of a Solution of a Second Order Half-Linear Differential Equation

Pedro Almenar and Lucas Jódar

Abstract and Applied Analysis, 2012, vol. 2012, 1-18

Abstract:

This paper presents two methods to obtain upper bounds for the distance between a zero and an adjacent critical point of a solution of the second-order half-linear differential equation , with and piecewise continuous and , and being real such that . It also compares between them in several examples. Lower bounds (i.e., Lyapunov inequalities) for such a distance are also provided and compared with other methods.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/787920.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/787920.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:787920

DOI: 10.1155/2012/787920

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:787920